Volume 14, pp. 36-44, 2002.

Uniform approximation by minimum norm interpolation

Franz-Jürgen Delvos

Abstract

Harmonic Hilbert spaces were introduced as an extension of periodic Hilbert spaces introduced by Babuška to the non-periodic case. In this paper we will investigate approximation by minimum norm interpolation in harmonic Hilbert spaces.

Full Text (PDF) [82 KB]

Key words

minimum norm interpolation, harmonic Hilbert spaces, remainders.

AMS subject classifications

41A05, 41A25, 41A65, 65D05, 65T99.

< Back